# SDR ASAA2017062321175

- Difficulty date: June 23, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 28,110 hours, 8,382 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT LIGHT REMAINED EXTINGUISHED AFTER RUNNING QRH.  ACFT GROUNDED.  ACCOMPLISHED R2 WINDOW HEAT SYSTEM OPERATIONAL TEST IAW AMM 30-41-00-710-801, TESTED PASSES. REF TSR818563 FOR CORRECTIVE ACTION: WHCU BITE LOGGED 4 WINDOW SENSOR FAULTS. ACCOMPLISHED ALL STEPS OF TSR, ONLY ANOMALY NOTED WAS NO DC 340 ON R2 SENSOR TERMINALS. APPLIED DC340 IW FIM 30-41-811 STEP G.
